Full metadata record

DC FieldValueLanguage
dc.contributor.author김희식-
dc.date.accessioned2018-03-24T04:24:39Z-
dc.date.available2018-03-24T04:24:39Z-
dc.date.issued2013-02-
dc.identifier.citationMathematica Slovaca, Feb 2013, 63(1), P.33-40en_US
dc.identifier.issn0139-9918-
dc.identifier.issn1337-2211-
dc.identifier.urihttp://www.degruyter.com/view/j/ms.2013.63.issue-1/s12175-012-0079-9/s12175-012-0079-9.xml-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/51768-
dc.description.abstractIn this paper we introduce for an arbitrary algebra (groupoid, binary system) (X; *) a sequence of algebras (X; *) (n) = (X; a similar to), where x a similar to y = [x * y] (n) = x * [x * y] (n-1), [x * y](0) = y. For several classes of examples we study the cycloidal index (m, n) of (X; *), where (X; *) (m) = (X; *) (n) for m > n and m is minimal with this property. We show that (X; *) satisfies the left cancellation law, then if (X; *) (m) = (X; *) (n) , then also (X; *) (m-n) = (X; *)(0), the right zero semigroup. Finite algebras are shown to have cycloidal indices (as expected). B-algebras are considered in greater detail. For commutative rings R with identity, x * y = ax + by + c, a, b, c a a"e defines a linear product and for such linear products the commutativity condition [x * y] (n) = [y * x] (n) is observed to be related to the golden section, the classical one obtained for a"e, the real numbers, n = 2 and a = 1 as the coefficient b.en_US
dc.language.isoenen_US
dc.publisherSpringer Science + Business Mediaen_US
dc.subjectcycloidal algebraen_US
dc.subjectB-algebraen_US
dc.subjectcycloidal indexen_US
dc.subjectBCK-algebraen_US
dc.subjectlinear producten_US
dc.titleCycloidal algebrasen_US
dc.typeArticleen_US
dc.relation.volume63-
dc.identifier.doi10.2478/s12175-012-0079-9-
dc.relation.page33-40-
dc.relation.journalMATHEMATICA SLOVACA-
dc.contributor.googleauthorHan, Jeong Soon-
dc.contributor.googleauthorKim, Hee Sik-
dc.contributor.googleauthorNeggers, J.-
dc.relation.code2009217949-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidheekim-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE